# SDR UALA2013032601920

- Difficulty date: March 24, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 71,228 hours, 26,143 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Spring
- Part number: 1922575
- Condition: Faulty
- Location: R1 Hinge Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER FWD HINGE COVER WILL NOT SPRING OUT.  REMOVED THE HINGE COVER AND ALL PARTS, REPLACED SPRING .
